# SDR COEA2009101908821

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 30,766 hours, 29,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE: FOUND DENT IN SKIN OUT OF LIMITS .5 INCH FWD OF FR 12L 6 INCH BELOW STR 11L. EDDY CURRENT CONFIRMED CRACK .5 INCH FWD OF FR 12 6 INCH BELOW STR11L.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM.
